English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Restricted sum formula of alternating Euler sums

MPS-Authors
/persons/resource/persons236513

Zhao,  Jianqiang
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Zhao, J. (2015). Restricted sum formula of alternating Euler sums. The Ramanujan Journal, 36(3), 375-401. doi:10.1007/s11139-013-9533-8.


Cite as: http://hdl.handle.net/21.11116/0000-0004-11BD-4
Abstract
There is no abstract available